# SDR HNAA2020011700021

- Difficulty date: January 17, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 44,348 hours, 40,624 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN DURING CRUISE WITH PACKS RUNNING WITH HEAT ON.SMELL STARTED TO DISSIPATE....FIX: OPERATED #1 AND #2 ENG AND APU WITH BOTH PACKS ON,PRESSURIZED AND CONTROLLED CABIN TEMP AT 27 DEG C. OPS CHECK GOOD. NO SMOKE OR FUMES DETECTED, OK FOR SERVICE
